Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An elementary interpolation theorem


Authors: David G. Cantor and R. R. Phelps
Journal: Proc. Amer. Math. Soc. 16 (1965), 523-525
MSC: Primary 30.65; Secondary 30.36
MathSciNet review: 0176083
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.65, 30.36

Retrieve articles in all journals with MSC: 30.65, 30.36


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0176083-2
Article copyright: © Copyright 1965 American Mathematical Society